# SDR UALA2013020400644

- Difficulty date: February 2, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 57,020 hours, 15,977 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 282 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 282 S17R HAS A THREE INCH LONG VERTICAL GOUGE.   BLENDED DAMAGE, FOUND OUT OF LIMITS PERFORMED REPAIR WITH DOUBLER IAW SRM 53-00-01 FIG 201 REPAIR 3 SHEET 4 TABLE 1, 2, 3.  THIS REPAIR IS CAT B PER TABLE 4 SRM 53-00-01 REPAIR 3.
